[Home ]   [ فارسی ]  
Main Menu
Home::
Departments::
People::
Academics::
Research & Activities::
Scientific News & Events::
Links::
Organization Chart::
Facilities::
Contact us::
news::
::
Search in website

Advanced Search
..
Receive site information
Enter your email in the following box to receive the site news and information.
..
Polling
How do you Evaluate this site
Exellent
good
normal
poor
   
..
:: Published Journal Papers: ::

Published Journal Papers:

● J. Rashidinia and Ali Tahmasebi, Systems of nonlinear Volterra integro-differential equations.  Numer Algor. DOI 10.1007/s11075-011-9484-3

● J. Rashidinia and B. Azarnavid, Regularization of backward heat conduction problem.   Commun. Nonlinear Sci. Numer. Simulat. Volume 17, Issue 1, January 2012,  227-234

● J. Rashidinia and A. Parsa, Semi-Orthogonal spline scaling functions for solving Hammerstein integral equations. Inter. Journal of Wavelets, Multiresolution
and Information Processing. Vol. 9, No. 3 , 2011, 427–443

● J. Rashidinia  M.Ghasemi, B-spline collocation for solution of two-point boundary value problems . Jour. Comput. Appl. Math., Vol. 235, Issue 8,  2011,  2325-2342

● J. Rashidinia  R.Jalilian K. Farajeyan,  Non polynomial spline solutions for special linear tenth-order boundary value Problems . World Jour. Model. Simul. V.7 No. 1  2011, pp. 40-51

● J. Rashidinia,  R.Mohammadi and S.H. Moatamedoshariati, Quintic spline methods for the solution of singularly perturbed boundary value problems. Intr.Jour. Comput. Methd Engg. Sc. Mechs. Vol. 11, 2010, 247-257.

● J. Rashidinia Non-polynomial spline solution of forth-order Obstacle. International journal of mathematical and statistical

● M. Zarebnia, J. Rashidinia,  Convergence of the sinc method applied to Voltra integral equations, Applications and applied mathematics an international journal, V.5 N.1 June 2010, page 198 216.

● M. Zarebnia, J. Rashidinia, approximate  solution of system of Voltra integral equation with error analysis International Journal of Computer Mathematics V.87 N.13, 2010 Page 3052-3062

● J. Rashidinia  R.Mohammadi,  Tension spline approach for the numerical solution of nonlinear Klein–Gordon equation.  Computer Physics Communications, Vol.  181,  2010, 78–91.

● J. Rashidinia  R.Mohammadi, Tension spline solution of nonlinear sine-Gordon  equation .Numerical algorithm Springer 56  2011 page 129-142

● J. Rashidinia  R.Mohammadi, Non-Polynomial spline approximations for the solution of singulary-pertubred boundary value problem TWMS Journal of Pure and Applied Mathematics V.1, N.2, 2010, pp. 236-251

● J. Rashidinia  R.Mohammadi. Sextic spline solution of variable coefficient fourth-order parabolic equations , International Journal of Computer Mathematics
Vol. 87, No. 15, 2010, 3443–3454

● J. Rashidinia  R.Jalilian, Spline Solution of two point boundary value problem Applied and Computational mathematics V. 9 N. 2 2010 pp.258-266
 
● R. Jalilian , J. Rashidinia, Convergence analysis of nonic-spline solutions for special nonlinear sixth-order boundary value problems. Commun. Nonlinear Sci Numer. Simulat. , Vol. 15 , 2010, 3805–3813

● J. Rashidinia  R.Mohammadi S.H.Moatamedoshariati, Quintic Spline Methods for the solution of singularly Perturbed Boundary-Value Problems International Journal for computational methods in engineering Science and mechanics 11 2010 page 247-257

● J. Rashidinia  M.ghasemi R.Jalilian, An O(h^6) numerical solution of general nonlinear fifth-order two point boundary value problems Numerical Algorithms 2010

● J. Rashidinia  Babak Azarnavid  Solving Fredholm integral equations of the first kind of convolution type using polynomials. Journal of Advanced Research in Applied Mathematics . Vol.2, issue 2, 2010 ,pp. 48-57

● J. Rashidinia, M. Ghasemi, R. Jalilian , Numerical solution of the nonlinear Klein–Gordon equation,  Journal of Computational and Applied Mathematics, Volume 233, Issue 8, 15 February 2010, Pages 1866-1878

●  R. Jalilian, J. Rashidinia, Convergence analysis of nonic-spline solutions for special nonlinear sixth-order boundary value problems, Communications in Nonlinear Science and Numerical Simulation, In Press, Corrected Proof, Available online 25 January 2010

● J. Rashidinia, R. Mohammadi, Tension spline approach for the numerical solution of nonlinear Klein–Gordon equation, Computer Physics Communications, Volume 181, Issue 1, January 2010, Pages 78-91

●M. Zarebnia, J. Rashidinia, Approximate solution of systems of Volterra integral equations with error analysis International Journal of Computer Mathematics. Vol. 87, No. 13, 2010, 3052–3062

● J. Rashidinia, R. Mohammadi, Numerical Methods Based on Non-Polynomial Sextic Spline for Solution of Variable Coefficient Fourth-Order Wave Equations, International Journal for Computational Methods in Engineering Science and Mechanics, Volume 10, Issue 4, 2009, Pages 266 – 276

● J. Rashidinia, L. Mohammadnia, Earth surface modeling using  natural cubic Spline. Inter. Jour. Sc. Tech. Amirkabir, Vol. 19 ,no. 69, 2009 ,51-57
 
● J. Rashidinia, R. Jalilian, K. Farajeyan, Spline approximate solution of eighth-order boundary-value problems, International Journal of Computer Mathematics, Volume 86, Issue 8, First published 2009, Pages 1319 – 1333

● J. Rashidinia, R. Jalilian, R. Mohammadi,  Quintic Spline Solution of Boundary Value Problems in the Plate Deflection Theory, Computer Science & Engineering and, Electrical Engineering, Vol. 16, No. 1, pp. 53-59, 2009.

●  J. Rashidinia, R. Jalilian, R. Mohammadi, Convergence Analysis of Spline Solution of Certain Two-Point Boundary Value Problems, Computer Science & Engineering and, Electrical Engineering, Vol. 16, No. 2,  2009, pp. 128-136.

● J. Rashidinia, Elham R. Moghadam, Cubic spline solution of obstacle problem, Italian  Journal of Pure  and Applied Mathematics, No.  26, 2009, pp. 123-134.
● J. Rashidinia, Finite difference methods for a class of two-point boundary value problems, International journal of engineering science, No 5-2, Vol. 19, 2008 ,67-72

● J. Rashidinia ,M. Zarebnia, New approach for numerical solution of Voltra integral equation of the second kind, International journal of engineering science, No 5-2, Vol. 19, 2008 ,59-65

● J. Rashidinia, R. Jalilian R. Mohammadi, , Cubic spline method for two-point boundary value problems, International journal of engineering sciences, No 5-2, Vol. 19, 2008, 39-43.

● J. Rashidinia and Mohammadi, R, Non-polynomial cubic spline methods for the solution of parabolic equations . Int. J. Comput. Math. 85, No. 5, 843-850 2008.

● J. Rashidinia, R. Jalilian. Non-polynomial spline for solution of boundary-value
problems in plate deflection theory. International Journal of Computer Mathematics
Vol. 84, No. 10, 2007, 1483–1494

● J. Rashidinia, Mohammadi,R. and R. Jalilian,  Spline solution of non-linear singular boundary value problems. Int.J.Comput. Math. 85, No. 1, 2008, 39–52.

● J. Rashidinia, Mahmoodi,z. Non-polynomial spline solution of a singularly-
perturbed boundary-value problems. Int. J. Contemp. Math. Sci. 2, No.29-32, 1581-1586,2007.

● J. Rashidinia and M. Zarebniion ,Solution of a Volterra integral equation by the Sinc-collocation method, Journal of Computational and Applied Mathematics, 206(2), 801-813, 2007.

● J. Rashidinia and M. Zarebnia, Convergence of approximate solution of system of Fredholm integral equations, Journal of Mathematical Analysis and Applications, 333(2), 1216-1227, 2007.

● J. Rashidinia, R. Jalilian and K. Farajeyan, Spline approximate solution of fifth-order boundary-value problem, Applied Mathematics and Computation, 192(1), 107-112, 2007.

● J. Rashidinia, R. Jalilian, R. Mohammadi and M. Ghasemi, Sextic spline method for the solution of a system of obstacle problems, Applied Mathematics and Computation, 190(2), 1669-1674, 2007.

● J. Rashidinia, R. Mohammadi and M. Ghasemi, Cubic spline solution of singularly perturbed boundary value problems with significant first derivatives, Applied Mathematics and Computation, 190(2), 1762-1766, 2007.

● J. Rashidinia, R. Jalilian and V. Kazemi, Spline methods for the solutions of hyperbolic equations, Applied Mathematics and Computation, 190(1), 882-886, 2007.

● J. Rashidinia, M. Ghasemi and Z. Mahmoodi, Spline approach to the solution of a singularly-perturbed boundary-value problems, Applied Mathematics and Computation, 189(1), 72-78, 2007.

● J. Rashidinia and M. Zarebnia, The numerical solution of integro-differential equation by means of the Sinc method, Applied Mathematics and Computation,  188(2), 1124-1130, 2007.

● J. Rashidinia, R. Jalilian and R. Mohammadi, Non-polynomial spline methods for the solution of a system of obstacle problems, Applied Mathematics and Computation, 188(2), 1984-1990, 2007.

● J. Rashidinia, Z. Mahmoodi and M. Ghasemi, Parametric spline method for a class of singular two-point boundary value problems, Applied Mathematics and Computation, 188(1), 58-63, 2007.

● J. Rashidinia, R. Mohammadi, R. Jalilian and M. Ghasemi, Convergence of cubic-spline approach to the solution of a system of boundary-value problems, Applied Mathematics and Computation, article in press, doi:10.1016/j.amc.2007.03.008, 2007.

● J. Rashidinia, R. Jalilian, R. Mohammadi, Comment on the paper “A class of methods based on non-polynomial spline functions for the solution of a special fourth-order boundary-value problems with engineering applications”, Applied Mathematics and Computation, 86(2), 1572-1580, 2007.

● J. Rashidinia, E. Jafarzadeh, Accelerated generalized successive over relaxation method for least squares problems, Applied Mathematics and Computation, 186(1), 175-183, 2007.

● J. Rashidinia, M. Zarebnia, New approach for numerical solution of Hammerstein integral equations, Applied Mathematics and Computation, 185(1), 147-154, 2007.

● J. Rashidinia, R. Mohammadi, R. Jalilian, The numerical solution of non-linear singular boundary value problems arising in physiology, Applied Mathematics and Computation, 185(1), 360-367, 2007.

● J. Rashidinia, A. Golbabaee, Convergence of numerical solution of a fourth-order boundary value problem, Applied Mathematics and Computation, 171(2), 1296-1305, 2005.

● J. Rashidinia and M. Zarebnia, Numerical solution of linear integral equations by using Sinc–collocation method, Applied Mathematics and Computation,  168(2), 806-822, 2005.

● Tariq Aziz, Arshad Khan, Jalil Rashidinia, Spline methods for the solution of fourth-order parabolic partial differential equations, Applied Mathematics and Computation, 167(1), 153-166, 2005.

● J. Rashidinia,  High order methods for singular two point  B.V.Ps.  Inter. Jour. Engg. Sc. Vol. 17(2),  2006,  15-22,

● J. Rashidinia, Variable mesh method for a singular tow- point boundary value problem.  Intr. J.  Engg. Sc. 14(5), 2003, pp 23-33.

● J. Rashidinia, Direct Methods for Solution of a Linear 4th –order Two –point B.V.P., Inter .J. of Engg. Sc. 13(4), 2002, pp 37-48

● J. Rashidinia, Spline Solution of 4th –order Parabolic P.D.Es., Inter .J of Appl. Sci. &  Comput, 3, 1999.

 ● J. Rashidinia,  Quintic Spline Solution of 4th –order Two- point B.V.P., Inter J of Appl. Sci. & Comput, 3, 1997, pp 191-197.

View: 5010 Time(s)   |   Print: 1405 Time(s)   |   Email: 98 Time(s)   |   0 Comment(s)

Write the security code in the box >
   
Related topics Related topics Print version Print version Send to friends Send to friends
Persian site map - English site map - Created in 0.183 seconds with 929 queries by yektaweb 3506